# SDR IPXA2024092845296

- Difficulty date: September 27, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N147UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0830
- Aircraft time: 24,906 hours, 15,651 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Faulted
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

*DIVERSION* ALL FOUR INNER TANKS FAULTED AT CRUISE FLIGHT REMOVED AND REPLACED RELAYS 133QA & 154QA PER ESPM 20-46-50. FUNCTIONAL TEST OF FUEL PUMP AUTOFEED SYSTEM OPS CKS GOOD PER A300 AMM 28-21. MEL DMP PROCEDURES REVERSED. THIS CLEARS MEL/PLACARD REMOVED.
